Inequalities of Different Metrics for Differentiable Periodic Functions

  • V. A. Kofanov

Abstract

We prove the following sharp inequality of different metrics: $$\begin{array}{cc}\hfill {\left\Vert x\right\Vert}_q\le {\left\Vert {\varphi}_r\right\Vert}_q{\left(\frac{{\left\Vert x\right\Vert}_p}{{\left\Vert {\varphi}_r\right\Vert}_p}\right)}^{\frac{r+1/q}{r+1/p}}{\left\Vert {x}^{(r)}\right\Vert}_{\infty}^{\frac{1/p-1/q}{r+1/p}},\hfill & \hfill q>p>0,\hfill \end{array}$$ for 2π -periodic functions $x ∈ L_{∞}^r$ satisfying the condition $$L{(x)}_p\le {2}^{1/p}{\left\Vert x\right\Vert}_p,$$ where $$L{(x)}_p:= \sup \left\{{\left\Vert x\right\Vert}_{L_p\left[a,b\right]}:a,b\in \left[0,2\pi \right],\kern0.5em \left|x(t)\right|>0,\kern0.5em t\in \left(a,b\right)\right\},$$ and $φ_r$ is the Euler spline of order $r$. As a special case, we establish the Nikol’skii-type sharp inequalities for polynomials and polynomial splines satisfying the condition (A).
Published
25.02.2015
How to Cite
KofanovV. A. “Inequalities of Different Metrics for Differentiable Periodic Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 2, Feb. 2015, pp. 202–212, http://umj.imath.kiev.ua/index.php/umj/article/view/1974.
Section
Research articles